Alert archive / Colorado / Flash Flood Warnings in 2013

Flash Flood Warning 85, NWS Denver/Boulder, CO

September 15, 2013Boulder County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Sep 15, 2013, 10:41 AM MDT for Boulder County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 15, 2013, 10:41 AM MDT (16:41 UTC)
Expired
Sep 15, 2013, 1:30 PM MDT
In force
3 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

County Boulder County, CO

The radar

The Denver radar (KFTG), 78 km from the middle of the area, began a volume at 16:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 4.7 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2013-09-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 46 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2013-09-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -47 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
46 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
661 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-47 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

745 
WGUS55 KBOU 151641
FFWBOU
COC013-151930-
/O.NEW.KBOU.FF.W.0085.130915T1641Z-130915T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
1041 AM MDT SUN SEP 15 2013

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  THE FOURMILE BURN AND JAMESTOWN AREA IN CENTRAL BOULDER COUNTY IN 
  NORTHEAST COLORADO...

* UNTIL 130 PM MDT

* AT 1037 AM MDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED 
  THAT MODERATE TO HEAVY RAIN WAS MOVING INTO THE FOURMILE BURN AREA 
  FROM THE EAST. 0.5 TO 0.8 INCH OF RAIN HAS FALLEN IN THE PAST HOUR 
  IN AND NEAR BOULDER JUST EAST OF THE BURN AREA. FLASH FLOODING IS 
  EXPECTED TO BEGIN SHORTLY IN THE FOURMILE BURN AREA. 

* EXCESSIVE RAINFALL OVER THE   BURN SCAR WILL RESULT IN DEBRIS FLOW 
  MOVING THROUGH THE   FOURMILE...FOURMILE CANYON AND JAMES CREEK  
  DRAINAGES. THE DEBRIS FLOW CAN CONSIST OF ROCK...MUD...VEGETATION 
  AND OTHER LOOSE MATERIALS. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  JAMESTOWN...SALINA...CRISMAN...GOLD HILL...WALLSTREET...SUMMERVILLE
  AND SUNSHINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF CREEKS...STREAMS...AND
DITCHES IN THE FOURMILE BURN AREA.  SOME DRAINAGE BASINS AFFECTED BY
EXCESSIVE RUNOFF INCLUDE FOURMILE CREEK...GOLD RUN...AND FOURMILE
CANYON CREEK.  WATER WILL BE FLOWING DOWN ROADWAYS.  ROCK SLIDES OR
DEBRIS FLOWS CAN ALSO BE EXPECTED.

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 4001 10542 4012 10544 4012 10533 4004 10534

$$

TH
1 follow-up statement
701 
WGUS75 KBOU 151838
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1238 PM MDT SUN SEP 15 2013

COC013-151930-
/O.CON.KBOU.FF.W.0085.000000T0000Z-130915T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOULDER CO-
1238 PM MDT SUN SEP 15 2013

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 PM MDT FOR
CENTRAL BOULDER COUNTY...

AT 1233 PM MDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED 
THAT MODERATE RAIN WAS FALLING OVER CENTRAL AND SOUTH CENTRAL 
BOULDER COUNTY. ALMOST THREE-QUARTERS OF AN INCH OF RAIN HAS  FALLEN 
OVER THE FOURMILE BURN AREA IN THE PAST THREE HOURS. ANOTHER HALF TO 
THREE-QUARTERS OF AN INCH OF RAIN IS EXPECTED THROUGH 2 PM.

EXCESSIVE RAINFALL OVER THE BURN SCAR WILL RESULT IN DEBRIS FLOWS 
MOVING THROUGH THE FOURMILE...FOURMILE CANYON AND JAMES CREEK 
DRAINAGES. THE DEBRIS FLOWS CAN CONSIST OF ROCK...MUD...VEGETATION 
AND OTHER LOOSE MATERIALS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
JAMESTOWN...SALINA...CRISMAN...GOLD HILL...WALLSTREET...SUMMERVILLE
AND SUNSHINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF CREEKS...STREAMS...AND
DITCHES IN THE FOURMILE BURN AREA.  SOME DRAINAGE BASINS AFFECTED BY
EXCESSIVE RUNOFF INCLUDE FOURMILE CREEK...GOLD RUN...AND FOURMILE
CANYON CREEK.  WATER WILL BE FLOWING DOWN ROADWAYS.  ROCK SLIDES OR
DEBRIS FLOWS CAN ALSO BE EXPECTED.

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 4001 10542 4012 10544 4012 10533 4004 10534

$$

DANKERS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Sep 15, 9:25 AM MDT, 1 hour 16 minutes earlier.

Area forecast discussion, Sep 15, 9:25 AM MDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
925 AM MDT SUN SEP 15 2013

.UPDATE...

&&

.SHORT TERM...RAIN SHOWERS HAVE BEEN RAPIDLY DEVELOPING OVER THE
FOOTHILLS AND PLAINS DURING THE PAST SEVERAL HOURS. PLATTEVILLE
PROFILER SHOWING WEAK UPSLOPE FLOW FROM THE NORTHEAST HAS BEEN
DEEPENING OVER THE PAST SEVERAL HOURS TO MOUNTAIN TOP LEVEL. THE
WEAK FRONTAL BOUNDARY IS FINALLY BEGINNING TO PUSH SOUTH AND
SOUTHWEST AND JUST MOVING INTO THE FRONT RANGE AREA. FORECASTS
LOOK IN GOOD SHAPE FOR NOW.

.AVIATION...CEILINGS LOWERING AND WILL CONTINUE TO LOWER FROM THE
NORTH TO IFR CONDITIONS IN THE NEXT FEW HOURS AS RAIN BEGINS TO
SPREAD ACROSS THE AREA FROM THE NORTH AND NORTHEAST. RAINFALL
SHOULD BE DIMINISHING THIS EVENING WITH IMPROVING CONDITIONS.
POSSIBLE FOG LATER TONIGHT.

&&

.HYDROLOGY...RAIN DEVELOPING AND WILL BECOME MORE WIDESPREAD BY
LATER THIS MORNING OVER THE ENTIRE AREA...WITH HIGHER COVERAGE
OVER THE FOOTHILLS AND ADJACENT PLAINS. CURRENT RAINFALL OVER
LARIMER COUNTY GAUGES SHOWING RAINFALL RATES GENERALLY FROM .20 TO
.50 OF AN INCH PER HOUR WITH THE HEAVIER SHOWERS. JUST ISSUED AN
AREAL FLOOD WARNING FOR MUCH OF THE FRONT RANGE FOOTHILLS...AND
ADJACENT PLAINS AND STRETCHING NORTHEAST TO COVER AREAS ALONG THE
SOUTH PLATTE UP THROUGH JULESBURG AND AREAS ALONG THE CACHE LA
POUDRE. STILL COULD SEE 1 TO 2 INCHES OF ADDITIONAL RAINFALL
THROUGH THIS EVENING ESPECIALLY IN THE FOOTHILLS.

&&

.PREV DISCUSSION... /ISSUED 338 AM MDT SUN SEP 15 2013/

SHORT TERM...REMNANTS OF WK UPPER LEVEL TROUGH WILL SHEAR ACROSS THE
AREA THRU TONIGHT WITH SOME MINOR MID LVL ASCENT. MEANWHILE LOW
LVL WINDS ARE CURRENTLY NLY ALONG THE FNT RANGE BUT ARE FCST TO
BECOME MORE NELY LATER THIS MORNING INTO THE AFTN HOURS BEHIND A
COOL FNT. THIS SHOULD ALLOW FOR INCREASING PCPN IN THE NRN
FOOTHILLS AND MTNS EAST OF THE DIVIDE THIS MORNING WHICH WILL
SPREAD SOUTHWARD THRU THE DAY. AT THIS TIME HIGHEST PCPN AMOUNTS
SHOULD FOCUS IN AND NR THE FOOTHILLS AND IN THE MTNS EAST OF THE
DIVIDE. THE GFS AND HRRR SHOW POTENTIAL RAINFALL AMOUNTS RANGING
FROM 1 TO 2 INCHES OVER THE HIGHER TERRAIN WHILE THE ECMWF KEEPS
THE HEAVIER AMOUNTS FOCUSED EAST OF THE HIGHER TERRAIN OVER THE
FRONT RANGE URBAN CORRIDOR THRU THIS AFTN. AT THIS POINT WILL KEEP
THE HEAVIER AMOUNTS OVER THE HIGHER TERRAIN.

MEANWHILE WITH CONSIDERABLE CLOUD COVER THERE WILL BE LIMITED
INSTABILITY SO THE PCPN WILL BE MORE OF A STRATIFORM EVENT WITH
RAINFALL RATES MAINLY AROUND ONE QUARTER INCH PER HOUR.  WILL KEEP
FFA IN PLACE HOWEVER BIGGWST CONCERNS WOULD BE CONSIDERABLE AMOUNT
OF ROCK AND MUD SLIDE ACTIVITY DUE TO EXTREMELY SATURATED GROUND.
HIGH THIS AFTERNOON OVER NERN CO MAY NOT GET MUCH ABV 60 EXCEPT OVER
THE FAR NERN CORNER WHERE HIGHS MAY GET CLOSE TO 70.

FOR TONIGHT THERE WILL BE SOME LINGERING RAIN THEU EVENING WHICH
WILL GRADUALLY END FM NORTH TO SOUTH OVERNIGHT.  TEMPS MAY BE COLD
ENOUGH FOR SOME SNOW OVER THE HIGHER MTNS ABV 11000 FT BEFORE PCPN
ENDS.

LONG TERM...MODELS SHOW THE WEAK UPPER TROUGH TO MOVE ACROSS THE
FORECAST AREA ON MONDAY...THEN UPPER RIDGING IS PROGGED INTO
TUESDAY AFTERNOON. SOUTHWESTERLY FLOW ALOFT MOVES IN TUESDAY
NIGHT...WITH AN UPPER TROUGH GETTING INTO THE NORTHERN GREAT BASIN
BY 12Z WEDNESDAY. THE QG VERTICAL VELOCITY FIELDS SHOW BENIGN
SYNOPTIC SCALE ENERGY OVER THE CWA MONDAY THROUGH TUESDAY NIGHT.
THE BOUNDARY LAYER PRESSURE AND WIND FIELDS SHOW SOUTHEASTERLIES
OVER THE PLAINS ON MONDAY...THEN NORMAL DIURNAL PATTERNS KICK IN
MONDAY NIGHT INTO TUESDAY. LOW LEVEL TROUGHING AND DOWNSLOPING ARE
BOTH PROGGED LATER TUESDAY INTO TUESDAY NIGHT. CONCERNING MOISTURE
..MONDAY DRIES OUT SOMEWHAT...WITH FURTHER DRYING ON TUESDAY.
PRECIPITABLE WATER VALUES ARE IN THE 0.75-0.85 INCH RANGE OVER THE
WESTERN PLAINS MONDAY...DRYING INTO THE 0.50 TO 0.75 INCH RANGE
BY LATER TUESDAY. VALUES ARE HIGHER OVER THE EASTERN PLAINS ON
MONDAY...BUT DRY TO SIMILAR VALUES BY LATER TUESDAY. THE BOUNDARY
LAYER DEW POINTS ARE PROGGED IN THE LOWER TO MID 50S F OVER THE
PLAINS MONDAY INTO TUESDAY MONRING...THEN THEY DECREASE INTO THE
40S TO LOWER 50S F LATER TUESDAY AND TUESDAY NIGHT. VALUES ARE IN
THE MID 30S TO MID 40S OVER THE MOUNTAINS ALL FOUR PERIODS. THERE
IS SOME CAPE AROUND BOTH LATE DAY MONDAY AND LATE DAY TUESDAY...
BUT NOTHING SIGNIFICANT. THE QPF FIELDS HAVE LIMITED MEASURABLE
RAINFALL AMOUNTS MONDAY...NOTHING MONDAY NIGHT OR TUESDAY MONRING
..THEN A TAD LATE DAY TUESDAY IN THE MOUNTAINS. SO FOR POPS...
20-40%S IN THE MOUNTAINS LATE DAY MONDAY AND LATE DAY TUESDAY. FOR
THE PLAINS...10-20%S LATE DAY MONDAY...NONE TUESDAY. FOR
TEMPERATURES...MONDAY'S HIGHS ARE 3-7 C WARMER THAN TODAY'S.
TUESDAY'S HIGHS ARE 1-4 C WARMER THAN MONDAY'S. FOR THE LATER DAYS
..WEDNESDAY THROUGH SATURDAY...MODELS BRING AN UPPER TROUGH ACROSS
THE CWA WEDNESDAY AFTERNOON INTO EARLY THURSDAY...ALONG WITH AN
ACCOMPANYING COLD FRONT. AFTER THAT...UPPER RIDGING MOVES IN
THROUGH SATURDAY. MOISTURE IS LIMITED AND TEMPERATURES ARE ABOVE
SEASONAL NORMALS.

AVIATION...CEILINGS SHOULD GRADUALLY DROP INTO THE IFR CATEGORY LATER
THIS MORNING WITH AREAS OF RAIN DEVELOPING. THIS ACTIVITY WILL
CONTINUE THRU THE AFTN BEFORE ENDING DURING THE EVENING HOURS.
OVERNIGHT LOW CEILINGS AND SOME FOG WILL BE POSSIBLE THRU MON
MORNING.

HYDROLOGY...WILL CONTINUE WITH THE FLASH FLOOD WATCH THROUGH 6 PM
THIS EVENING.  AREAS OF RAIN WILL INCREASE THROUGH THE MORNING
HOURS AND CONTINUE THROUGH THE AFTERNOON IN THE MOUNTAINS AND
FOOTHILLS AND ALONG THE FRONT RANGE URBAN CORRIDER. RAINFALL
AMOUNTS OVER THE HIGHER TERRAIN THROUGH 6 PM MAY RANGE FROM 1 TO 2
INCHES WITH ONE HALF INCH TO ONE INCH AT LOWER ELEVATIONS. COULD
SEE A FEW LOCALIZED AREAS OF FLASH FLOODING HOWEVER BIGGEST
CONCERN WILL BE AN INCREASE IN ROCK AND MUD SLIDES IN THE
FOOTHILLS AND MOUNTAINS DUE TO EXTREMELY SATURATED GROUND.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
.RIVER FLOOD WARNINGS CONTINUE ALONG THE CACHE LA POUDRE...BIG
THOMPSON...AND SOUTH PLATTE RIVER OUT THROUGH JULESBURG.

.AREAL FLOOD WARNINGS UNTIL 9 PM THIS EVENING FOR COZ035..036..
038>041..043>045..048>50.

.FLASH FLOOD WATCH UNTIL 6 PM MDT THIS EVENING FOR COZ033>036-
038>041-043.

&&

SHORT TERM...ENTREKIN
LONG TERM....RJK
AVIATION...ENTREKIN
Hazardous weather outlook, Sep 15, 10:17 AM MDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1017 AM MDT SUN SEP 15 2013

COZ030>051-161630-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1017 AM MDT SUN SEP 15 2013

...VARIOUS RIVER AND AREAL FLOOD WARNINGS ON-GOING ALONG THE BIG
THOMPSON...SOUTH PLATTE...AND CACHE LA POUDRE RIVERS...

...FLASH FLOOD WATCH UNTIL 6 PM FOR THE MOUNTAINS...FRONT RANGE
FOOTHILLS AND ADJACENT PLAINS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

RAIN WILL CONTINUE TO INCREASE THIS MORNING IN THE MOUNTAINS AND
IN AND NEAR THE FOOTHILLS AND WILL CONTINUE THROUGH THIS EVENING.
ADDITIONAL RAINFALL AMOUNTS THROUGH EARLY THIS EVENING WILL RANGE
FROM 1 TO 2 INCHES IN THE MOUNTAINS AND FOOTHILLS WITH ONE HALF TO
ONE INCH OVER PORTIONS OF THE FRONT RANGE URBAN CORRIDOR.

RAINFALL RATES WILL RANGE FROM .25 TO .50 OF AN INCH IN ONE HOUR
OR LESS WITH THE HEAVIER SHOWERS. WITH THE EXTREMELY SATURATED
GROUND A FEW AREAS OF FLASH FLOODING COULD OCCUR BY THIS
AFTERNOON...ESPECIALLY IN THE BURN AREAS. IN ADDITION MUD AND ROCK
SLIDE ACTIVITY MAY INCREASE IN THE MOUNTAINS AND FOOTHILLS DUE TO
THE ADDITIONAL RAINFALL.

BY TONIGHT THE SHOWERS WILL LINGER IN THE EVENING HOURS BUT SHOULD
GRADUALLY END FROM NORTH TO SOUTH AFTER MIDNIGHT. SOME SNOW MAY
OCCUR ABOVE 11000 FEET.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS OVER
THE MOUNTAINS MONDAY...WITH A SLIGHT CHANCE OVER THE PLAINS.
THERE WILL BE A SLIGHT CHANCE OF LATE DAY SHOWERS AND
THUNDERSTORMS OVER THE MOUNTAINS TUESDAY THROUGH THURSDAY...BUT
DRY OVER THE PLAINS. FRIDAY AND SATURDAY LOOK DRY OVER ALL THE
FORECAST AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. HOWEVER
REPORTS OF HEAVY RAINFALL AND FLASH FLOODING WOULD BE
APPRECIATED.

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 6:44 PM MDTSpecial Weather StatementBOUWashington46 min
Sep 14, 6:58 PM MDTRiver Flood WarningBOUDouglas83 min
Sep 14, 7:00 PM MDTFlash Flood WarningBOUAdams, Denver3 hr
Sep 14, 7:47 PM MDTFlash Flood WarningBOULogan, Morgan, Weld3 hr
Sep 14, 10:45 PM MDTAreal Flood AdvisoryBOULogan, Phillips, Sedgwick3 hr
Sep 14, 11:46 PM MDTAreal Flood AdvisoryBOUPhillips3 hr
Sep 15, 9:10 AM MDTAreal Flood WarningBOUAdams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 9 more12 hr
Sep 15, 9:52 AM MDTFlash Flood WarningBOULarimer3 hr
Sep 15, 11:50 AM MDTFlash Flood WarningBOUAdams, Boulder, Broomfield, Weld4 hr
Sep 15, 12:08 PM MDTAreal Flood WarningBOUDouglas, Elbert, Jefferson9 hr
Sep 15, 12:32 PM MDTFlash Flood WarningBOUAdams, Arapahoe, Denver4 hr

Nearby

Flash Flood Warnings in Colorado, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.